# SDR UPS01837107

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754032U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 STA 280 LONG 21R FRAME FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3754032, AND SRM 51-1-20D.
